# SDR SWAA2012091707700

- Difficulty date: September 13, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 30,868 hours, 17,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8815
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW FRAME CRACKED.  REPAIRED FRAME PER EA.
